# SDR ABXA9701780

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 591008511
- Condition: Cracked
- Location: Cargo Compt
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE SERVICE DOOR JAMB AFT WEB (P/N 5910085-11) CRACKED.  REPAIRED IAW DOUGLAS DRAWING 5910085 AND DC9 SRM 51-10-2.
